MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Ruptured Aneurysm (4436)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure the subject coil was delivered successfully into the aneurysm located at the basilar artery.A subsequent run disclosed that the subject coil herniated out of the aneurysm and migrated to the distal left posterior cerebral artery (pca).Aspiration was performed to retrieve the coil by the physician, but failed.A run disclosed that the aneurysm and basilar artery ruptured.There was an increase in the patients blood pressure, so the physician stopped attempting to retrieve the subject coil.There was a surgical delay of unknown time and the patient's last condition was intubated.No other information is available.
 
Additional Manufacturer Narrative
H3 other text : the device is not available for evaluation.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the reported event of main coil migration, un-retrieved device fragments and patient aneurysm rupture.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19216919
Report Number3008881809-2024-00185
Device Sequence Number12493347
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public04546540697967
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421020
Device Lot Number24682565
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3MAX160 ASPIRATION CATHETER (UNKNOWN); AXS VECTA 46 ASPIRATION CATHETER (STRYKER); EXCELSIOR SL-10 CATHETER (STRYKER); TRANSFORM BALLOON CATHETER (STRYKER); TREVO NXT RETRIEVER (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown